# SDR A6WA201140886

- Difficulty date: September 15, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 21,687 hours, 20,528 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Bs 498-510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE UNDER EACH END OF FAIRING 193AB FWD WHEEL WELL HAS CHAFING DAMAGE.  REPAIRED (BLEND) IAW REO 601R-57-21-880, REV C.
